# SDR 2014FA0000701

- Difficulty date: November 20, 2014
- Submitted: December 12, 2014
- Operation: General aviation
- Aircraft: N8HT
- Make and model: Cessna 421C
- Aircraft serial: 421C0618
- Engine: Cont GTSIO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 653520
- Part serial: N12DA032
- Condition: Broken
- Location: Engine
- Part time: 350 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT BROKEN AT NR 3 MAIN JOURNAL.  POSSIBLE INTERNAL FLAW AT MANUFACTURING.
